MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH IMPLANT DRIVER TEMPBASE SHORT; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH IMPLANT DRIVER TEMPBASE SHORT; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68015129
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical of surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that the implant driver does not hold the implant.No injury reported.

Brand Name
IMPLANT DRIVER TEMPBASE SHORT
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23960696
Report Number3013111692-2026-00367
Device Sequence Number9528546
Product Code NDP
UDI-Device Identifier07392532266324
UDI-Public07392532266324
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68015129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Patient SexUnknown